# SDR QXEA2016052700351

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 11,989 hours, 12,751 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Unknown
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER FAILS TO UNFEATHER WITH THE FEATHERING PUMP.  REMOVED CONNECTOR  P30 FROM THE PCU AND CHECKED CONTINUITY BETWEEN PINS A & B, WAS 49.9 OHMS. REINSTALLED CONNECTOR WITH HEAT SHRINK.  PERFORMED OPS CHECK WITH MAINTENANCE 671006. CHECKS GOOD WITH NO DEFECTS.
